American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 63 found      Go to page: 1 2 3

[1] Yu Li and Liam Watson. Genus one open books with non-left-orderable fundamental group. Proc. Amer. Math. Soc. 142 (2014) 1425-1435.
Abstract, references, and article information   
View Article: PDF

[2] Arnaud Deruelle, Mario Eudave-Muñoz, Katura Miyazaki and Kimihiko Motegi. Networking Seifert Surgeries on Knots IV: Seiferters and Branched Coverings. Contemporary Mathematics 597 (2013) 235-262.
Book volume table of contents   
View Article: PDF

[3] D. V. Gugnin. Topological applications of graded Frobenius $n$-homomorphisms. Trans. Moscow Math. Soc. 72 (2011) 97-142.
Abstract, references, and article information   
View Article: PDF

[4] J. W. Cannon, W. J. Floyd and W. R. Parry. Lattès maps and finite subdivision rules. Conform. Geom. Dyn. 14 (2010) 113-140. MR 2629972.
Abstract, references, and article information   
View Article: PDF

[5] Maria Antonietta Pascali and Carlo Petronio. Surface branched covers and geometric 2-orbifolds. Trans. Amer. Math. Soc. 361 (2009) 5885-5920. MR 2529918.
Abstract, references, and article information   
View Article: PDF

[6] P. J. Lamberson. The Milnor Fiber Conjecture and iterated branched cyclic covers. Trans. Amer. Math. Soc. 361 (2009) 4653-4681. MR 2506423.
Abstract, references, and article information   
View Article: PDF

[7] J. W. Cannon, W. J. Floyd and W. R. Parry. Constructing subdivision rules from rational maps. Conform. Geom. Dyn. 11 (2007) 128-136. MR 2329140.
Abstract, references, and article information   
View Article: PDF

[8] B. Doug Park. Seiberg-Witten invariants and branched covers along tori. Proc. Amer. Math. Soc. 133 (2005) 2795-2803. MR 2146229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joan Porti. Mayberry-Murasugi's formula for links in homology 3-spheres. Proc. Amer. Math. Soc. 132 (2004) 3423-3431. MR 2073320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Józef H. Przytycki and Akira Yasuhara. Linking numbers in rational homology $3$-spheres, cyclic branched covers and infinite cyclic covers. Trans. Amer. Math. Soc. 356 (2004) 3669-3685. MR 2055749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. W. Cannon, W. J. Floyd, R. Kenyon and W. R. Parry. Constructing rational maps from subdivision rules. Conform. Geom. Dyn. 7 (2003) 76-102. MR 1992038.
Abstract, references, and article information   
View Article: PDF

[12] Noel Brady, Jon McCammond and John Meier. Bounding edge degrees in triangulated $3$-manifolds. Proc. Amer. Math. Soc. 132 (2004) 291-298. MR 2021273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hong Huang. Branched coverings and nonzero degree maps between Seifert manifolds. Proc. Amer. Math. Soc. 130 (2002) 2443-2449. MR 1897471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Steven P. Diaz. On the Natanzon-Turaev compactification of the Hurwitz space. Proc. Amer. Math. Soc. 130 (2002) 613-618. MR 1866008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Terry Fuller. On fiber-preserving isotopies of surface homeomorphisms. Proc. Amer. Math. Soc. 129 (2001) 1247-1254. MR 1709751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] András I. Stipsicz. Erratum to ``Chern numbers of certain Lefschetz fibrations". Proc. Amer. Math. Soc. 128 (2000) 2833-2834. MR 1766607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sue Goodman and Sandi Shields. A condition for the stability of $\mathbb{R}$-covered on foliations of 3-manifolds. Trans. Amer. Math. Soc. 352 (2000) 4051-4065. MR 1624178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] András K. Stipsicz. Chern numbers of certain Lefschetz fibrations. Proc. Amer. Math. Soc. 128 (2000) 1845-1851. MR 1641113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John Etnyre and Robert Ghrist. Tight contact structures via dynamics. Proc. Amer. Math. Soc. 127 (1999) 3697-3706. MR 1670438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Juha Heinonen and Stephen Semmes. Thirty-three yes or no questions about mappings, measures, and metrics. Conform. Geom. Dyn. 1 (1997) 1-12. MR 1452413.
Abstract, references, and article information   
View Article: PDF

[21] Sandra L. Shields. The stability of foliations of orientable 3-manifolds covered by a product. Trans. Amer. Math. Soc. 348 (1996) 4653-4671. MR 1355076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ronnie Lee and Steven H. Weintraub. On the homology of double branched covers . Proc. Amer. Math. Soc. 123 (1995) 1263-1266. MR 1224618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jeffrey L. Tollefson and Ningyi Wang. Branched surfaces and Thurston's norm on homology . Proc. Amer. Math. Soc. 122 (1994) 635-642. MR 1246537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Karin Usadi. A counterexample to the equivariant simple loop conjecture . Proc. Amer. Math. Soc. 118 (1993) 321-329. MR 1150656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Geoffrey Mess. A note on hyperelliptic curves . Proc. Amer. Math. Soc. 115 (1992) 849-852. MR 1119264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Masayuki Yamasaki. Errata to: ``Maps between orbifolds'' . Proc. Amer. Math. Soc. 115 (1992) MR 1070536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yoshihiro Takeuchi. Waldhausen's classification theorem for finitely uniformizable $3$-orbifolds . Trans. Amer. Math. Soc. 328 (1991) 151-200. MR 1065604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. Piergallini. Covering moves . Trans. Amer. Math. Soc. 325 (1991) 903-920. MR 1010413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Stanley Ocken. Homology of branched cyclic covers of knots . Proc. Amer. Math. Soc. 110 (1990) 1063-1067. MR 984809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Masayuki Yamasaki. Maps between orbifolds . Proc. Amer. Math. Soc. 109 (1990) 223-232. MR 1017853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 63 found      Go to page: 1 2 3